MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA2810080810/1
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that one other similar complaints was reported for the same sterilization lot.The investigation is ongoing.The device history records review concludes that there is no non-conformance/planned deviation in relation with the event reported.It was reported that the product is available for investigation, it should be returned to intervascular for examination.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
When the doctor open the package of this graft, there were several unknown yellow bolts on the surface.(picture provided shows stain on the product surface).
 
Additional Manufacturer Narrative
4109/213) the review of historical data indicated that one other similar complaint was reported for the same sterilization lot (complaint # (b)(4).For this other similar complaint, the investigation concluded that the product was not defective.So the conclusion of the historical data review is finally that a problem was not found.(10/213) the involved product was returned to intervascular and was inspected by our quality supervisor.Results are as follows : "after visual inspection of the defective product, i can see that there are some stains which are more yellow than others but which are in agreement with our product specifications and therefore acceptable because there is no visible overthickness at these places." (67) the conducted investigation suggests that the product was not defective.
 
Event or Problem Description
See mfr initial report # 1640201-2019-00084.Complaint # (b)(4).

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9336816
Report Number1640201-2019-00084
Device Sequence Number16612496
Product Code DSY
UDI-Device Identifier00384401010753
UDI-Public00384401010753
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberHEWAA2810080810/1
Device Catalogue NumberHEWAA2810080810/1
Device Lot Number17C09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1